Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5, Issue 1, Pages 87-96
http://dx.doi.org/10.1155/S0161171282000088

Integrity basis for a second-order and a fourth-order tensor

Rheinisch-Westfälische Technische Hochschule Aachen, Templergraben 55, Aachen D-5100, Germany

Received 8 July 1981

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Josef Betten, “Integrity basis for a second-order and a fourth-order tensor,” International Journal of Mathematics and Mathematical Sciences, vol. 5, no. 1, pp. 87-96, 1982. https://doi.org/10.1155/S0161171282000088.